赋范空间中次线性泛函的有界性问题  被引量:2

Boundedness of Sublinear Functional in Norm Spaces

在线阅读下载全文

作  者:王立柱[1] 

机构地区:[1]沈阳师范大学数学与系统科学学院,辽宁沈阳110034

出  处:《沈阳师范大学学报(自然科学版)》2009年第3期283-285,共3页Journal of Shenyang Normal University:Natural Science Edition

摘  要:研究了次线性算子在赋范空间上的有界性问题及赋范空间上的次线性泛函,并对其连续性进行了讨论。对有穷维赋范空间上满足一定约束条件的次线性泛函的有界性进行了证明,得到与有穷维向量空间上的任意两个范数等价相类似的结果。It is introduced the boundedness of sublinear operators in a class of spaces. In this paper, the continuity of sublinear functional is presented in the norm space , and the boundedness of sublinear functional is proved under the finite dimensional norm space satisfied with some constraints, At last it presents the conclusion about the boundedness of sublinear functional similar to the norm equivalence in finite dimensional norm space.

关 键 词:赋范空间 次线性算子 有界性 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象